Satisfiability in a Temporal Multi-valueted Logic Based on Z


Тип публикации: статья из журнала

Год издания: 2022

Идентификатор DOI: 10.17516/1997-1397-2022-15-1-56-74

Ключевые слова: decidability in logic, epistemic modal logic, knowledge representation and reasoning, multi-agent logic, multi-agent systems, multi-valueted logic, satisfiability, temporal logic

Аннотация: In this paper we continue the series of papers by V. V. Rybakov devoted to properties of multi-valueted logics and where he propose a new approach for modelling knowledge and reasoning of agents in a multi-agent system. We prove that the satisfiability problem is decidable in a temporal multi-valueted logic based on Z. © Siberian FПоказать полностьюederal University. All rights reserved.

Ссылки на полный текст


Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 15, Is. 1

Номера страниц: 56-74

ISSN журнала: 19971397

Издатель: Siberian Federal University


  • Kiyatkin V.R. (Siberian Federal University, Krasnoyarsk, Russian Federation)
  • Kosheleva A.V. (Siberian Federal University, Krasnoyarsk, Russian Federation)

Вхождение в базы данных